# SDR AUS20010623

- Difficulty date: June 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230318706
- Condition: Leaking
- Location: Engine
- Part time: 4,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE OIL LEAKING IN BLEED BAND AREA. OIL SMELL IN COCKPIT.SUSPECT CAUSED BY NO1 OIL SEAL WORN AND LEAKING.
